On the design of piece-rate contracts

Bose, Arup ; Pal, Debashis ; Sappington, David E.M. (2010) On the design of piece-rate contracts Economics Letters, 107 (3). pp. 330-332. ISSN 0165-1765

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S01651...

Related URL: http://dx.doi.org/10.1016/j.econlet.2010.02.011


We characterize the optimal piece-rate contract in the canonical moral hazard setting with a wealth-constrained, risk averse agent. The contract is shown to have a simple, intuitive characterization in a structured, but broad, class of settings.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Moral Hazard; Piece-rate Contracts
ID Code:5462
Deposited On:18 Oct 2010 10:07
Last Modified:18 Oct 2010 10:07

Repository Staff Only: item control page